# SDR RAIA990406

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernitherm
- Part number: L85039
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7098 - STL - RIGHT OIL TEMP WENT TO 145 DEGREES.  MAINTENANCE C/W PROCEDURES IN GARRETT MM FOR GOING ABOVE RED LINE BY PERFORMING SOAP SAMPLE, THEN THEY REPLACED OIL VERNITHERM.  (M)
